# SDR SWAA2021071280228

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT AFT CARGO BAY BS947 LBL9 WL178. ; / [01] UPDATED MEASUREMENT TABLE; [02] REMOVED CORROSION ON BS 947 FRAME LBL 9 WL 178 3'X1' PER SRM 53-00-07-1A-1; [03] VERIFIED REMOVED CORROSION ON BS 947 FRAME LBL 9 WL 178 3'X1' PER SRM 53-00-07-1A-1; [04] HFEC INSP BLEND IAW 737 NDTM PT 6 51-00-00 PROC 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [05] HFEC INSP OPEN HOLE(S) IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; FOUND 1 (EA) CRACK AT I/B HOLE OF THE BLENDED AREA; REQUIRES OVERSIZE. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [06] OVERSIZED INBOARD FRAME FASTENER HOLE COMMON TO WATER TANK SUPPORT ANGLE FASTENER HOLE TO .199 PER SRM 51-40-05-0G-0; 51-40-05-0G-0 AND DWG 147AA1047. OK TO INSTALL; [14] VERIFIED LOCATE AND DRILL OF NEW 947 BOTTOM FRAME PER SRM 51-40-05-0G-0 AND DWG 147AA1047. OK TO INSTALL; [15] BEGAN INSTALLING 947 FRAME STR 23R TO STR 23L PER SRM 51-40-02-0G-0 AND DWG 147A1047; [16] INSTALLED 947 FRAME STR 23L TO 23R PER SRM 51-40-02-0G-0 DWG 147A4710 DWG 147A1047; [17] VERIFIED INSTALLATION 947 BOTTOM FRAME STR 23L TO 23R PER DWG 147A1047; [18] APPLIED CORROSION INHIBITING COMPOUND TO BS947; STR 23L TO 23R FRAME AND REPAIR AREAS. PER AMM 51-21-91-620-802; [19] VERIFIED CIC APPLIED; [20] REMOVED AND REPLACED FRAME CHANGE BS 947 STR 23R TO 23L PER SRM 51-40-02-0G-0 AND DWG 147A1047;
